# SDR UIEA2018102502340

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,794 hours, 18,150 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Dirty
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO RIGHT ENG SPAR VALVE INDICATION DURING START. ENG STARTING NORMALLY. CLEANED GATE VALVE SWITCH ON SPAR VALVE. OPS CHECK C/W.
